MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 32MM I.D. SIZE II ELEVATED RIM LINER; PROSTHESIS, HIP

ZIMMER BIOMET, INC. 32MM I.D. SIZE II ELEVATED RIM LINER; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported after striking the liner against the groove of the cup, it was found that it could not be assembled in place.The liner was struck again and still could not be assembled in place.After two repeated blows, the polyethylene lined prosthesis was abandoned and assembled for the first time after switching to a ceramic liner.No additional information.
 
Additional Manufacturer Narrative
(b)(4).Foreign: country: china customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Complaint sample was evaluated and the reported event was confirmed.Visual examination of the returned product identified nicks, gouges, and scratches from attempted implant to the inner and outer spherical surfaces, anti rotation scallops, and locking feature.No other damage was noted.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
32MM I.D. SIZE II ELEVATED RIM LINER
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key14978135
Report Number0001822565-2022-02037
Device Sequence Number14727137
Product Code JDI
UDI-Device Identifier00889024149717
UDI-Public(01)00889024149717(17)261107(10)65252158
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K200823
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00875201032
Device Lot Number65252158
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2022
Supplement Date Received by Manufacturer08/31/2022
Initial Report FDA Received Date07/11/2022
Supplement Report FDA Received Date09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CAT# 00875305201 LOT# 65098723 SHELL
Patient Age69 YR
Patient SexUnknown
Patient Weight75 KG